MAUDE Adverse Event Report: ENDOPLUS ENDOPLUS; GRASPER, PRODUCT CODE: HET

ENDOPLUS ENDOPLUS; GRASPER, PRODUCT CODE: HET
Catalog Number E346SL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device or any information in order to begin an investigation.We have not been given the lot code or po number and therefore cannot examine the dhr.A followup report will be submitted if we receive additional information.
 
Event or Problem Description
Customer reported that "the jaw of the laparoscopic grasper broke off and fell into the patient.The piece was able to be retrieved with no harm to the patient.".

Brand Name
ENDOPLUS
Common Device Name
GRASPER, PRODUCT CODE: HET
Manufacturer (Section D)
ENDOPLUS
750 tower road
suite a
mundelein IL 60060
MDR Report Key9235046
Report Number1423714-2019-00001
Device Sequence Number14222625
Product Code HET
UDI-Device Identifier00817401024517
UDI-Public00817401024517
Combination Product (Y/N)N
PMA/510(K) Number
K925079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE346SL
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1